# SDR ASAA2017121322907

- Difficulty date: December 13, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 22,827 hours, 6,609 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419214
- Part serial: CUC18796
- Condition: Faulted
- Location: Apu
- Part time: 3,957 hours, 7,806 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CSS START CHECK, FIRST APPEMPT FL360,  FAULTED. SECOND ATTEMPT FL360, FAULTED.  THIRD ATTEMPT FL 360, PASSED.   START PEAK TEMP 980 SIMILAR TO FIRST TWO ATTEMPTS.  ACFT GROUNDED.  LOGGED FAULT CODE 49-31016  X2 OVERTEMP SHUT DOWN. 49-31168 NUMEROUS FUEL CONTROL UNIT TEMP OUT OF RANGE CURRENT STATUS,  NO FAULTS NOTED.  APU START ATTEMPT WAS NORMAL IAW FIM 49-31 TASK 805.  ACCOMPLISHED FIM 49-30 TASK 802, INSPECTED APU WIRING HARNESS, NO DISCREPANCY NOTED. ACCOMPLISHED APU BITE NO FAULTS LOGGED IAW FIM 49-60, TASK 801. REMOVED AND REPLACED APU FUEL CONTROL UNIT IAW AMM 49-31-11.  START AND OPS CHECKED NORMAL. PERFORMED APU BITE PROCEDURE, FIM TASK 49-61-00-700-801, NO FAULTS INDICATED. CSS PASSED.
